Regarding the moisturizing cream - be sure it is "light" and not heavy. Heavy creams can aggravate eczema. Aveeno makes some really great light creams. But Judy gave some really great advice. When you see the derm, they more then likely will prescribe prescript
ion strength steroid cream that may have an antihistamine or an antibiotic.
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(6 daily),6mp(50-100mgs),Bentyl, Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate ALL mesalamines**~Allergies-Singulair, Zyrtec~Secondary Reynauds Syndrome~Sacroiliitis~bulging and herniated discs C5/C6 & C6/C7~Epidural injections (2 series of 3), OA-Tylonel Arthritis, Celebrex, Fibromyalgia (diagnosis pending)
To help Healingwell - click here: DONATE
Posted 2/6/2010 4:09 PM (GMT -7)
Try cold compresses. They may help.
When I had an allergic reaction to penicillin my doctor put me on vistril (sp?).
I had hives all over my body for over a month!
Posted 2/7/2010 7:27 AM (GMT -7)
Thank you all so much.
Currently it is Friday, November 15, 2019 2:50 AM (GMT -7)
There are a total of 3,097,098 posts in 337,390 threads.View Active Topics